# SDR AALA201705099042

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 13,929 hours, 5,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY ON DOOR SERVICE AFTER DAMAGED. EMERGENCY LIGHT ASSY ON DOOR SERVICE AFTER  WAS REPLACED IAW AMM 33-51-00 GOOD FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
